# SDR AALA20161123015

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 61,763 hours, 7,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE EMERGENCY POWER ASSIST SYSTEM RESERVOIR PRESSURE LOW.  REMOVED AND REPLACED SLIDE IAW AMM 25-66-00, AMM 25-66-01, AND WORK CARD 25-94-25.  OPERATIONAL CHECK GOOD.
